# SDR SWAA2022030770350

- Difficulty date: February 8, 2022
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737*
- Aircraft serial: 29350
- Aircraft time: 48,860 hours, 26,568 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: L1 Door
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN CRACK ON FRAME JUST ABOVE ENTRY DOOR BS312 S-5L WL283. / [01] TRIMED OUT FRAME ON EDGE JUST ABOVE ENTRY DOOR BS 312 STR 5L WL 283 PER SRM 51-10-02;[02] REQUEST NDI FOR CHECK CRACK FREE CONDITION;[03] VERIFIED CORRETIVE ACTION 1;[04] HFEC INSPECTED AREA IAW 737 NDTM PART 6 51-00-00 PROCEDURE 23; NO CRACKS NOTED. EQUIP USED: NORTEC 600 ID: ATS1465;[05] PASSENGER CABIN FRAME CRACK AT BS 312 S-5L WL 283 REPAIRED IAW EA 22-153-00442;[06] VERIFIED COMPLETE
